# SDR UIEA2018122422900

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,526 hours, 23,160 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: S233T9125
- Part serial: 203293M1
- Condition: Overheated
- Location: Aux
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER R ENG STARTED L AUX PITOT EICAS AND OVRHD LIGHT INDICATIONS DISPLAYED ( T/S PER FIM 30-31 FT 804 REMOVED AND REPLACED LH AUX PITOT TUBE AS PER AMM 34-11-01 LEAK CHECK PER AMM 34-11-00 LEAK CHECK OK  )
